MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT311415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fistula (1862)
Date of Event 04/04/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.
 
Event or Problem Description
It was reported that the patient presented on (b)(6) 2011, with an abdominal aortic aneurysm that was treated with gore¿ excluder¿ aaa endoprosthesis.The patient presented with an aorto-enteric fistula on an unknown date that caused infection of the implanted devices.The infection was treated with antibiotics.The patient expired on (b)(6) 2021, due to myocardial infarction and sepsis.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11969837
Report Number3007284313-2021-01461
Device Sequence Number11865808
Product Code MIH
UDI-Device Identifier00733132610754
UDI-Public00733132610754
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Model NumberRMT311415
Device Catalogue NumberRMT311415
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age77 YR
Patient Weight80